# SDR 97UAL900720

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS IN AFT GALLEY AREA ARE INOP, AND EEL LIGHTS IN BULLNOSE ABOVE SEATS 30C AND 34C ARE INOP.  REPLACED POWER SUPPLY BATTERY AT M10817.
